So I'm now a month and 4 days off of cymbalta. Been on Zoloft 100mg for 10 days, but been on this as a whole for a month and a half.
I noticed some relief of my depression and OCD with the increase in Zoloft, but I guess I'm still going through withdrawal symptoms. Compared to what is recommended on this site, it seems I withdrawed rather quickly. Started from 60mg and did a 10mg reduction each week until the last week when I would pour some beads out, then stopped it completely about 5 weeks after I started tapering.
For the people who have seen me on this site, you've seen what I've mentioned in other threads in regards to what I have experienced. It's been just as horrible as the last time, though it didn't start out as bad since this time wasn't cold turkey.
I just want to update periodically for support with what I encounter.
Recently, my physical anxiety levels have gotten pretty high. I was having sharp head and neck pains and basically had a panic attack yesterday. And by panic attack, I mean all the adrenaline got released and rushed through my system. I just try to sit through it, though. Since I have experience with panic attacks, ones I get now may seem invisible to others since I am able to sit through it without visibly freaking out.
Now, I'm noticing something that happened last time I withdrawed from cymbalta, over 3 years ago when I was diagnosed with serotonin syndrome and yanked off it.
I noticed another user posted this, too. I get breathing problems basically. I stand up, and my core feels super tight and burns, and I get short of breath from just going up stairs. And I get bad back pain when this happens. My heart is pounding nearly 24/7 now, as well. Can really notice it when sitting or laying down.
I remember 3 years ago when it first happened, I ended up calling 911 because I had no idea what was going on. All I knew was I could barely catch my breath from unpacking a box and going up stairs. I thought I had heart problems at a measly 19 years old. Did all the tests to check and I was fine. Parents not happy either with the medical bills through all that.
I guess I understand now all this is somehow related to withdrawal and possibly side effects of all the adrenaline in my system.
So, yeah, as of now, a little over 1 month off, not doing too bad mood-wise like before, but still feel awful physically and in terms of anxiety-related stuff. I will use this as my thread to talk to you all.